# SDR UALA2009031600807

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 60,969 hours, 22,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD NOISE FROM F/O SLIDING WINDOW.  RTFL.  FOUND WINDOW PARTIALLY OPENED ON THE AFT SIDE.  HANDLE STILL LOCKED AND INDICATOR STILL READING CLOSED.  NO HISTORY.  BELIEVE WINDOW CLOSED BUT LINKAGE NOT FULLY OVER CENTER, ALLOWING WINDOW TO COME OPEN PARTIALLY ON TAKEOFF.  OPERATED WINDOW NUMEROUS TIMES, OPERATED OK AND LOCKED PROPERLY.  CREW STATED ON ARRIVAL AT ACFT - WINDOW WAS OPEN APPROX 2 INCHES.  CREW MEMBER STATED THAT THEY CLOSED AND LATCHED WINDOW, BUT ADMITTED THAT THEY MAY NOT HAVE CRANKED WINDOW TO THE FULLY CLOSED POSITION PRIOR TO LATCHING IT AND AGREED THAT MOST LIKELY THIS WAS OPERATOR ERROR.
